# SDR REXA2016031900509

- Difficulty date: March 19, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS MEMBER IN CARGO BAY FROM FS 574 - 621, HAS A CRACKED CLIP AT FS 621.  LOCATED, DRILLED & INSTALLED NEW SERVICEABLE CLIP, PN 601R35050-109, ON THE LOWER SIDE OF THE CARGO BAY CROSS MEMBER AT FS 621.00 IAW SRM 51-42-21.
